# SDR MWEA97843

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 989.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CHAFING FROM TAIL CONE LATCH RECEPTICLES AT TOP RT LOCATION STATION 989.40.  MTC REPAIRED IAW SRM 51-10-3 AND SB 53-108.
